# SDR 2003006

- Difficulty date: December 17, 2003
- Submitted: December 18, 2003
- Operation: General aviation
- Aircraft: N947TC
- Make and model: Lear 25D
- Aircraft serial: 233
- Aircraft time: 6,746 hours, 6,586 cycles
- Engine: Ge CJ6108
- Engine time: 9,818 hours, 9,214 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 9,818 hours, 9,214 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

DURING FLT AT APPROXIMATELY 2:00 AM, AIRCRAFT WAS ENROUTE WHEN THE PILOT NOTICED THAT THE LT ENGINE OIL PRESSURE WAS DECREASING.  THE PILOT ALSO NOTICED THAT THE LT EGT WAS CLIMBING.  THE PILOT ELECTED TO SHUT DOWN THE LT ENGINE AND RETURN AT THIS TIME.  NO EMERGENCY WAS DECLARED, AND THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE HAS BEEN DISPATCHED TO THE AIRCRAFT TO INVESTIGATE AT THIS TIME.
